# SDR 96FDEA00807

- Difficulty date: April 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242FE
- Make and model: Boeing 727227
- Aircraft serial: 21178
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BS 700 STR 28L WL 148.  REPAIRED CORRODED SKIN AT BS 700 STR 28L WL 148 PER FEDEX SRM 53-30-3.
